# SDR SWAA085593

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 16,600 hours, 9,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2100
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EMERGENCY EVACUATION SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MM.
